# SDR HALA2010010400004

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33468
- Aircraft time: 26,789 hours, 5,110 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ENG START RT GEN FAILED.  RESET RT GEN SYS.  SYS OK IAW AMM 24-20-00-001 FIG 101.  PERFORMED ENGINE RUN OF 5 MIN.  SYS CHECK OK IAW AMM 24-16-00-825-012, AND AMM 24-11-00-175-006.
